# SDR KCSA101017

- Difficulty date: April 11, 2010
- Submitted: April 11, 2010
- Operation: Air carrier
- Aircraft: N700CK
- Make and model: Boeing 747246B
- Aircraft serial: 22990
- Aircraft time: 109,830 hours, 15,040 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1.5 INCH CRACK IN NR 4 PYLON LOWER SPAR WEB, 3 INCHES I/B OF PYLON CENTER LINE, NAC STA 195.
